RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 5(263), Pages 173–174 (Mi umn1987)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the $C^r$-closing lemma on surfaces

S. Kh. Aranson, E. V. Zhuzhoma


Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:5, 209–210

Bibliographic databases:

MSC: 57R25, 57R10, 58K65, 32Q05
Received: 17.06.1987

Citation: S. Kh. Aranson, E. V. Zhuzhoma, “On the $C^r$-closing lemma on surfaces”, Uspekhi Mat. Nauk, 43:5(263) (1988), 173–174; Russian Math. Surveys, 43:5 (1988), 209–210

Citation in format AMSBIB
\Bibitem{AraZhu88}
\by S.~Kh.~Aranson, E.~V.~Zhuzhoma
\paper On~the $C^r$-closing lemma on~surfaces
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 5(263)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn1987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=971470}
\zmath{https://zbmath.org/?q=an:0688.58034}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..209A}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 5
\pages 209--210
\crossref{https://doi.org/10.1070/RM1988v043n05ABEH001923}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AN96100008}


Linking options:
  • http://mi.mathnet.ru/eng/umn1987
  • http://mi.mathnet.ru/eng/umn/v43/i5/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Kh. Aranson, E. V. Zhuzhoma, V. S. Medvedev, “Strengthening the $C^r$-closing lemma for dynamical systems and foliations on the torus”, Math. Notes, 61:3 (1997), 265–271  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. Aranson, E. Zhuzhoma, “Qualitative theory of flows on surfaces (A review)”, Journal of Mathematical Sciences (New York), 90:3 (1998), 2051  crossref  mathscinet  zmath
    3. Carlos Gutierrez, Nonlinearity, 13:6 (2000), 1883  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:131
    Full text:55
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019